# SDR SWAA2012083007196

- Difficulty date: August 23, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 68,344 hours, 64,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6546551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT BS 807, STR 18L.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
